We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Tylenol Regular Strength Liquid Gels 325 mg - 20ct

    Product ID: A10157874

    Tylenol Regular Strength Liquid Gels 325 mg - 20ct

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $7.50
    Select
    2 
    $12.80
    Select
    3 
    $18.70
    Select
    Custom Quantity
    Select
    Add To My Cart (AutoReorder)

    Add To My Cart (One-Time Purchase)

    Product Summary

    • Relieves minor aches & pains
    • Relieves minor pain of arthritis, muscular pain, menstrual cramps, and headache
    • Pain reliever recommended by doctors

    Description

    Tylenol Regular Strength Liquid Gels temporarily reduce fever and relieves minor aches and pains due to headache, backache, toothache, minor arthritis pain, the common cold and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.

    Directions

    Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 liquid gels every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children Under 12 Years: Ask a doctor.


    Ingredients

    Active Ingredients: In Each Liquid Gel: Acetaminophen (325 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax (Contains One or More of These Ingredients), Castor Oil (Contains One or More of These Ingredients), Corn Starch, FD&C Red 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol (Contains One or More of These Ingredients), Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide.

    WARNINGS

    Alcohol Warning: If you consume 3 or more alcohol drinks every day, ask your doctor whether you should take acetaminophen or other pain reliever/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur redness or swelling is present pain gets worse or lasts for more than 10 days fever gets worse or lasts for more than 3 days If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if carton is opened or printed red neck wrap or printed foil inner seal is broken.




    Healthcare savings, delivered

    Our Happy Customers

    • “If it wasn't for Health Warehouse I wouldn't be able to afford my prescriptions. I have been totally satisfied with the service and speed of delivery as well as the web site which is very easy to use. I don't have RX insura...”

      Earline S.  Phoenix, AZ.

    • “Great service. Super-fast delivery. Prices. Are. Very affordable. Would highly recommend! With two diabetics in the house. Your prices. Help us very much Thank you. So much. You guys are great! Gina S. ”

      Gina S.  Cranston, RI.

    • “Have received meds within 3 days after request from doctor. Thanks greatly.”

      Suong N.  Harrisburg, PA.

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy